# SDR DALA2022052403571

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 WEAR ON WEB AT NAC STA 102 INB. SIDE AT RH PYLON. CORRECTIVE ACTION: SUMMARY OF NRC 00398-PREVIUS REPAIR DOUBLER ON WEB AT NAC STA 102 INB. SIDE AT RH PYLON WAS REPLACED PER B757-200 SRM. (2242910)
